# SDR SWAA2015070141257

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 44,945 hours, 250,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT LIGHT COVER BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
